What could be the cause for loose motions, vomiting and itchy rashes on body?
User rating for this question
Hi Doctor, I have been suffering with loose motions since yesterday evening with heavy vomiting in the night. Also, i developed itching and rashes on the entire body, after which i took 'Avil' which is a common anti-allergic medicine. It was really late into the night I could put myself to rest. I just woke up and currently normal, but wud know better in the next two hours. The rashes are not there anymire but only partial redness I am in the middle of long vacations and unsure of my condition to cancel and head back home or take some medication and rest.
Posted Fri, 3 Jan 2014 in General Health
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: You are suffering form bowel infection. Detailed Answer: Hello Mr XXXXXXX Thanks for writing to XXXXXXX You need not to cancel your trip. You are suffering from bowel infection.It may be related to your food and water. Empirically you can take antibiotics.You can take combination tablet of ofloxacin and ornidazole twice daily for five days. For vomiting you can take tablet ondensetron 4 mg twice daily for three days. You should take ORS powder dissolved in one litre of clean water.Take plenty of fluids. For rashes you can also take tablet levocetrizine 10 mg at night for five days. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX